Tylenol Extra Strength Caplets | 500 mg | 24 Pack
Our Subscription Service takes the worry out of ordering your daily essentials. Enjoy the peace of mind that your supplies will be there when you need them.
Just click on the subscribe and deliver option and select your subscription intervals on the products you need. C6 will email you an invoice on the same day your subscription renews. Simply click to complete the order - we’ll ship it out right away, hassle-free.
If you don’t need a product, follow the cancellation link in your email notification. You can always reactivate your subscription if you wish to do so. You are in control of your orders. We will NOT automatically charge your credit card.
- Save 5% on any subscription order.
- Skip your order whenever you want. You are in control.
- Enjoy peace of mind that your products will be arriving regularly.
Free 1-2 day express delivery within Canada. Learn more
Super-fast just got faster with same-day delivery.
We are pleased to offer same-day delivery when orders are placed before 8am EST within the Greater Toronto Area*. Orders over $69+ enjoy the added benefit of FREE same-day delivery. At check-out, delivery availability and options will appear where available (service map). Any orders that are placed after 8am EST will arrive the next day.
* In cases where package dimensions and weight are exceptional; orders will be shipped ground.
Enjoy the convenience of Express Shipping!
Express shipping is a premium service available to all orders. Orders over $69+ enjoy the added benefit of FREE express shipping*.
* In cases where package dimensions, weight or remoteness of delivery address are exceptional; orders will be shipped by ground.
The following is a province breakdown of delivery times:
- AB, BC, ON, QC: 1-2 business days
- MB, NB, NL, NS, PE, SK: 1-3 business days
- NT, YT, NU: 3-5 business days
When you are suffering from aches and pains or a nagging headache, you are not yourself. You want fast, effective relief so that you can GET BACK TO NORMAL, WHATEVER YOUR NORMAL IS®. Trust Extra Strength TYLENOL®
- Tough on pain, but gentle on your stomach, providing fast, effective relief
- 500 mg of acetaminophen help reduce fever and provide temporary relief of minor aches and pains
- #1 doctor-recommended brand of pain reliever
For effective relief of:
- Aches and Pain
Additional Details Everything you need to know about this product.
Temporarily relieves mild to moderate headache pain. Reduces fever.
Do not take more than directed (see liver warnings).
Adults and children 12 years and older:
- Take 1 tablet every 4-6 hours
- If pain or fever does not improve after 1 tablet, take 2 tablets at next dose
- Do not take more than 4000 mg (8 tablets) in 24 hours.
Specifications Technical information about the product here.
|Acetaminophen (extra strength) 500 mg||Pain reliever, fever reducer|
Carnauba wax, cellulose, corn starch, FD&C red no. 40 aluminum lake, FD&C yellow no. 6 aluminum lake, hypromellose, iron oxide black, magnesium stearate, polyethylene glycol, polysorbate 80, propylene glycol, sodium starch glycolate, sucralose, titanium dioxide, water.
Caution: Keep out of the reach of children. This package contains enough drug to seriously harm a child. Do not use with other drugs containing acetaminophen. Use the smallest effective dose. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Consult a doctor if your symptoms last for more than five days or fever lasts more than three days. Ask a doctor or pharmacist before use if you are pregnant or breastfeeding; have chronic alcoholism; have a serious liver or kidney disease; use any other medications, including natural health products, prescription drugs, salicylates, or other pain and fever relief medications.
Do not take this product if allergic to acetaminophen. Consult a doctor if you develop allergic reactions such as wheezing, rash, or itching.
In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite. Emergency numbers can be found in the telephone directory.
CHILD RESISTANT PACKAGE. WARNING: Do not use if carton is open or if printed bottle neck band or inner foil seal is broken. Store at room temperature, 15–30°C (59–86°F)
*Our team at C6 aims to ensure the information about the products we sell is always as accurate as possible. However, manufacturers may change ingredients or production practices without our knowledge. Always read the ingredient label on the actual package before using products for the most current information.